Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Integrated density of states for ergodic random Schrödinger operators on manifolds.

Peyerimhoff, N. and Veselić, I. (2002) 'Integrated density of states for ergodic random Schrödinger operators on manifolds.', Geometriae dedicata., 91 (1). pp. 117-135.

Abstract

We consider the Riemannian universal covering of a compact manifold M = X/Γ and assume that Γ is amenable. We show the existence of a (nonrandom) integrated density of states for an ergodic random family of Schrödinger operators on X.

Item Type:Article
Full text:(VoR) Version of Record
Download PDF
(171Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1023/A:1016222913877
Publisher statement:Reprinted from Geometriae dedicata, 91(1), 2002, 117-135, with permission of Kluwer Law International.
Date accepted:No date available
Date deposited:07 June 2016
Date of first online publication:April 2002
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar